MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 3 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 3 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-308
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address instability and insert rotated 90 degrees.There was no fall nor trauma related to the event.It was determined that the lateral collateral ligament had pull away from the femur creating instability.The femoral component was removed and replaced with a posterior stabilized femoral component and insert.No surgical delay reported.Doi: (b)(6) 2020, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history review : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR RP INSRT SZ 3 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10895285
Report Number1818910-2020-25322
Device Sequence Number3254620
Product Code NJL
UDI-Device Identifier10603295047537
UDI-Public10603295047537
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-30-308
Device Catalogue Number151630308
Device Lot Number9490577
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer12/23/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 3 CEM; ATTUNE CR RP INSRT SZ 3 8MM; ATTUNE MEDIAL ANAT PAT 35MM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; ATTUNE CR FEM LT SZ 3 CEM; ATTUNE CR RP INSRT SZ 3 8MM; ATTUNE MEDIAL ANAT PAT 35MM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR